# SDR IPXA2025072210407

- Difficulty date: July 13, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N350UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37873
- Aircraft time: 32,352 hours, 11,647 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 141T483573
- Part serial: 00000132879
- Condition: Warning Message
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS, L WINDOW MSG QRH ACTIONED MSG REMAINS DISPLAYED REPLACED L2 WINDOW IAW MM 56-11-02-404-026 OPS CHECK NORMAL
